# SDR USAA2011051791865

- Difficulty date: May 6, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 42,987 hours, 16,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - S5 - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT AT FR16, LBL 22.  REPLACED FLOOR SUPPORT AT FR16, LBL 22 IAW A320 SRM 53-11-14 & 51-42-11.
